Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suggest dosage for Montek to treat running nose and throat infection?

User rating for this question
Answered by

Practicing since : 2011
Answered : 666 Questions
I suddenly developed running nose and throat infection. I have history of allergic rhinitis. I was advised by my doctor to take montek 10 in discrete. After taking montek 10 tablet in noon my running nose does not stop can I take one more dose of montek lc again on same day before bed
Posted Tue, 17 Dec 2013 in General Health
Answered by Dr. Neha Sumra 1 hour later
Brief Answer: No, it will not give much relief. Detailed Answer: Hi Thanks for writing in. As per your history you are having allergic rhinitis & drug that you are taking is taken prophylactically before symptoms appear but you already have developed symptoms.In that case this drug won't give much relief. In this case you may take combination of anti-histamine & anti allergic drug like phenylephrine & levo-cetrizine combination. This will give you better relief. Also try to avoid contact with allergen. Visit ENT specialist for better diagnosis & treatment plan. Hope I answered your query. Regards Dr.Neha Sumra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor